Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


The statistical geometry of material loops in turbulence

Title data

Bentkamp, Lukas ; Drivas, Theodore D. ; Lalescu, Cristian ; Wilczek, Michael:
The statistical geometry of material loops in turbulence.
In: Nature Communications. Vol. 13 (2022) . - No. 2088.
ISSN 2041-1723
DOI: https://doi.org/10.1038/s41467-022-29422-1

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Chair Theoretical Physics I > Chair Theoretical Physics I - Univ.-Prof. Dr. Michael Wilczek
Profile Fields > Advanced Fields > Nonlinear Dynamics
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 26 Apr 2022 09:13
Last Modified: 26 Apr 2022 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/69401